# SDR KCSA111195

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 360 FLOORBEAM UPPER CHORD VERTICLE FLANGE CRACKED AT FASTENER HOLE COMMON TO FRAME INNER CHORD RBL 70 APPROX WL 300 CRACK LENGHT .1 INCH.
